# SDR ASOA2015070213249

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED.  REMOVED PAX DOOR LOWER SILL ASSY IAW SRM 51-42-21, 51-41-00 AND 51-42-06.  LOCATED & DRILLED NEW LOWER SILL ASSY IAW SRM 51-40-11-00.  INSTALLED NEW LOWER SILL, PN 601R31527-221 IAW SRM 51-42-21, 51-42-06 AND 51-42-10.  UPON REMOVAL OF LOWER SILL, FOUND 2 EA BRACKET CONNECTORS CRACKED DUE TO INTERGRANULAR CORROSION.  LOCATED, DRILLED AND INSTALLED SERVICEABLE CONNECTOR BRACKET IAW SRM 51-42-06.  INSTALLED 2 EA FASTENERS IN PAX DOOR LOWER SILL IAW SRM 51-41-00.  INSTALLED NEW SERVICEABLE CONNECTOR BRACKET IAW SRM 51-42-06-00.
